# SDR FDEA201012024534

- Difficulty date: December 2, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Retainer
- Part number: 149N60029
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING BOTTOM, RT MLG DOOR BULB SEAL RETAINER IS CORRODED. CORRODED SEAL RETAINER R & R IAW SRM SRM 51-40-02 REV 101.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-00.
